# SDR DL72S960994

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT GEAR DOOR LIGHT STAYED ON AFTER TAKEOFF AND RED DOORS LIGHT AT GEAR HANDLE.  CYCLED GEAR DOOR.  OPENED NORMALLY.  FORWARD RT GEAR DOOR INDICATION TO MCO AND PACKARD PER MEL 32-00-01.  REPLACED SWITCH ON GEAR DOOR.  OPS TEST OK.  REMOVED MCO/PLAC.
